# SDR HNAA2024051400347

- Difficulty date: April 12, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 50,883 hours, 46,826 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E032052 CARGO DOOR STRUCTURE CUTOUT FR68 SHEAR CLIP SPLICE CORRODED.  RAR CARGO DOOR STRUCTURE CUTOUT FR68 SHEAR CLIP IAW EMB 145 SRM 51-40-02.
